Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
199 Doctors are Online

Having tingling sensation in thighs, no redness or marks. What is the cause? - Online Doctor Chats

Date : 05-Jun-2013
User rating for this question
Very Good Posted in: Bones, Muscles and Joints
Answered by

General & Family Physician
Practicing since : 2003
Answered : 1215 Questions
Doctor:Good evening
User:Hello Doctor
Doctor:Please proceed with your query
User:I have tinglisng sensation on my thighs
User:there is no redness nor any marks on the skin
Doctor:Since how long?
User:I had it 6 months before and then doctor told that its because of nerve entrapment
User:she told me to apply capsidol gel for every 4 hours
User:if the sensation is more then she told me apply Xyloclaine gel
User:she didnt prescribe oral medication becuase she told such medicines will cause problems for concievement
Doctor:Did it improve with the medicine?
User:yes it was fine after a weeks application of capsidol gel
User:but from 3 days again I am facing the tingling sensation on my thighs
Doctor:You probably need to take neurotropic drugs like Neurobion forte
Doctor:This can strengthen your nerves
User:how many times I should take this drugs?
Doctor:You should take it daily one
Doctor:after food for atleast 6 wekks
User:does it cause any side efects because we are planning baby after a month
Doctor:It causes no harm
Doctor:You can take it
User:will this drug makes me get rid tingling sensation permanantly
Doctor:If it is due to nerve involvement it will definitely help
User:ya doctor had told that it was because of nerve entrapment only
Doctor:Then Neurobion forte will work
User:thank you doctor
User:should I take the tablet after dinner or after lunch?
Doctor:Thank you too
Doctor:You can take it after any meal as your comfort level
User:thank you
Doctor:Do you have more queries?
User:no doctor
User:thank you
Doctor:Take care
Doctor:Bye for now
Doctor:Get well soon
Question is related to
Diseases and Conditions
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor